|Title:||Anaphylaxis after Propofol Infusion for Port-a-Cath Insertion in a 35- Year Old Man||Authors:||YANG, PAN-CHYR
|Keywords:||propofol;anesthesia;anaphylaxis||Issue Date:||2001||Journal Volume:||v.100||Journal Issue:||n.6||Start page/Pages:||424-426||Source:||JOURNAL OF THE FORMOSAN MEDICAL ASSOCIATION||Abstract:||
Anaphylaxis to propofol is rare and has not been previously reported in Asia. We describe a 35-year-old man with nasopharyngeal carcinoma who developed acute respiratory distress and hypotension after propofol infusion for parenteral anesthesia for Port-A-Cath insertion. Chest roentgenogram showed bilateral diffuse alveolar infiltrates. Respiratory failure ensued, and vocal cord swelling was found during endotracheal intubation. Hemodynamic data included a low cardiac index, a low systemic vascular resistance, and a high pulmonary vascular resistance. His condition and the shadows on the chest roentgenogram improved quickly after fluid challenge and the use of vasopressors, antihistamine, and intravenous steroids. Early awareness and appropriate management are necessary to prevent a fatal outcome in patients with propofol anaphylaxis .
|Appears in Collections:||醫學系|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.